# SDR REXA2022082901975

- Difficulty date: August 22, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N478PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15478
- Aircraft time: 4,849 hours, 4,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: MS24266R16B24SN
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP. WILL NOT TURN ON WHEN SWITCH IS TOGGLED TO ON POSITION.                	REMOVED AND RE-INSTALLED EPSU-CHARGER CANNON PLUG IAW AMM 33-51-17. OPS CHECK GOOD
